# SDR SIMA201911086002

- Difficulty date: November 6, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 37,079 hours, 34,274 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL 190 WHEN BEGAN TO ACCUMLATE ICE AND THE FOLLOWING MSG; ICE COND- A/I INOP, STAB A/ICE FAIL, BLD 1 VLV FAIL, BLD 1 VLV CLSD, WG A/ICE FAIL, AND SPB/ ICE SPEED.-C/A-OHM BLEED 1 PUSH BUTTON SWITCH,SWITCH IS GOOD. REMOVED AND REPLACED RELAY RO 173 IAW WIRE MANUAL 20-13-03. BLEED 1  VALVE OPS CHECK GOOD IAW AMM 36-11-05 AMM
